| Catalog Number |
105-3610 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
04/30/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Revision occurred approximately 399 days after the primary surgery due to dislocation of unknown cause.No actaual, implied, or suspect link to fx product.
Event or Problem Description
Revision occurred on (b)(6) 2026 approximately 399 days after the primary surgery which occurred on (b)(6) 2025.No fall or other trauma was reported.Based on comparing usage forms only humelock reversed centered glenosphere w/ screw cocr/ta6v 10° tilt ø36mm and humeral cup standard pe/ta6v ø36/+6 was explanted due to dislocation and replaced with humeral cup stability pe/ta6v ø36/+9, humelock reversed centered glenosphere w/ screw cocr/ta6v/tin 10° tilt ø36mm and fx v135 humeral spacer ta6v +9mm.Fx v135® humelock stem ta6v ø36/12 l.120mm cementless ti/ha was not replaced.